# SDR 9805469920

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 17945022
- Condition: Cracked
- Location: Tail Compt
- Part time: 48,758 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CRACKED HEAT EXCHANGER, LEAK AND OPERATIONAL CHECK WAS NORMAL.
